# SDR UPS204468

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Delaminated
- Location: Rt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND DELAMINATION ON THE LOWER SURFACE OF THE RIGHT WING OUTBOARD FORE FLAP.  MAINTENANCE REMOVED THE CORROSION AND TRAILING EDGE WEDGE, REPAIRED THE CORE AND INSTALLED NEW WEDGE PER SRM 51-40-6.
